# SDR DALA2021032201657

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK ON DOOR LOWER AFT CORNER FITTING IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED DOOR LOWER AFT CORNER FITTING PER A320 SRM 514211. (1759227)
